Does not contain harsh chemicals; This is the best earache drops comes from Hyland brand, can quickly relieve you from the earache signs including fever, pain, throbbing, irritability, and sleeplessness. Eardrop is a homeopathic formula is formulated with natural ingredients derived from plant, mineral or animal sources that are safe and effective such as citric acid, purified water, sodium. Seattle Children's complies with applicable federal and other civil rights laws and does not discriminate, exclude people or treat them differently based on race, color, religion (creed), sex, gender identity or expression, sexual orientation, national origin (ancestry), age, disability, or any other status protected by applicable federal, state or local law. Find patient medical information for Motrin oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Learn how you can sleep at night with MOTRIN® PM, combining powerful medicine to relieve minor aches and pains with an effective sleep aid. Learn how you can sleep at night with MOTRIN® PM, combining powerful medicine to relieve minor aches and pains with an effective sleep aid. Skip to main content. Canadian Website; Español; Contact Us ; Search. Search. Home. Products. View All. MOTRIN® Prescription Motrin had the same active ingredient, but has been discontinued. Over-the-counter brands include Advil and Motrin IB. Ibuprofen should be used only when needed as it may increase risk of stroke or heart attack and long term use can cause stomach bleeding and ulcers. The lowest GoodRx price for the most common version of generic Motrin is around $3.56, 73% off the average retail.